# SDR CALA2018072301678

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 60,296 hours, 21,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100437801
- Condition: Missing
- Location: Exterior Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LENS MISSING AFT OF DOOR 1L. M/E 29-3351-3-0044 IPC 33-51-04-06 INSTALLED LENS ASSY M/E 29-3351-3-0044, OPS CHECK NORMAL. REF AMM 33-51-04. ITEM IS NOT IDT OR RII, DOES NOT REQUIRE INSPECTION.
